Logo eprints

Accuracy of approximations of solutions to Fredholm equations by kernel methods

Gnecco, Giorgio and Kůrková, Věra and Sanguineti, Marcello Accuracy of approximations of solutions to Fredholm equations by kernel methods. Applied Mathematics and Computation, 218 (14). 7481 - 7497. ISSN 0096-3003 (2012)

WarningThere is a more recent version of this item available.
Full text not available from this repository.


Approximate solutions to inhomogeneous Fredholm integral equations of the second kind by radial and kernel networks are investigated. Upper bounds are derived on errors in approximation of solutions of these equations by networks with increasing model complexity. The bounds are obtained using results from nonlinear approximation theory. The results are applied to networks with Gaussian and kernel units and illustrated by numerical simulations.

Item Type: Article
Identification Number: 10.1016/j.amc.2012.01.015
Uncontrolled Keywords: Approximate solutions to integral equations; Radial and kernel-based networks; Gaussian kernels; Model complexity; Analysis of algorithms
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Giorgio Gnecco
Date Deposited: 13 Sep 2013 11:54
Last Modified: 16 Sep 2013 12:02
URI: http://eprints.imtlucca.it/id/eprint/1722

Available Versions of this Item

Actions (login required)

Edit Item Edit Item